| Model Number |
0998-00-3023-65 |
| Medical Device Problem Codes |
No Device Output (1435); Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Updated fields - b4, e1(contact person name), g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected code-h6 (medical device problem).A getinge field service engineer (fse) was dispatched to evaluate the unit.Fse states, after visiting the hospital and inspecting the device, fse confirmed that the symptoms were recurring.The cause is strongly suspected to be a failure of the fiber optic module.To resolve the issue, the above part must be replaced.Pumping is possible without the optical sensor, but it is recommended that you discontinue use.Please consider repair or discontinuing use.The customer seems to have decided against repairing it because the cost was too high.No repair information available.In future if we receive any repair information will reopen and update the investigation.
Additional Manufacturer Narrative
Due to character limitation of e1 (event site name and address): (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported by customer that before use the cs300 intra-aortic balloon pump (iabp) had arterial pressure optical sensor module failure.There was no patient involvement.
Additional Manufacturer Narrative
Updated field : b4 , g3 , g6 , h2 , h11.Corrected field : e1 ( initial reporter ) additional reporter name is added in e1 section.
Event or Problem Description
N/a.